Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 10, Pages 605-611
http://dx.doi.org/10.1155/S0161171202110349

Common fixed point theorems for a weak distance in complete metric spaces

Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea

Received 17 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jeong Sheok Ume and Sucheol Yi, “Common fixed point theorems for a weak distance in complete metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 10, pp. 605-611, 2002. https://doi.org/10.1155/S0161171202110349.